# SDR 2021FA0000285

- Difficulty date: September 13, 2021
- Submitted: October 14, 2021
- Operation: General aviation
- Aircraft: N116BG
- Make and model: Cessna 310
- Aircraft serial: 35116
- Aircraft time: 57,330 hours, 21,147 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Heat Exchanger
- Part number: 453328039
- Part serial: YB044284J
- Condition: Damaged
- Location: Zone 400
- Part time: 27,094 hours, 10,833 cycles
- Component: Right Engine, Cfmint
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FUEL LEAK OF HEAT EXCHANGER OIL-FUEL DRAIN, DURING TRANSIT CHECK, IT WAS DETECTED A FUEL LEAK AT RIGHT ENGINE. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING THE RIGHT ENGINE FUEL LEAK OF HEAT EXCHANGER OIL-FUEL DRAIN; RH ENGINE HEAT EXCHANGER OIL-FUEL WAS REPLACED IAW AMM 79-21-02, TESTED CORRECT.

*NOT FOUND IN AIRFLEETS
